# SDR DALA2017110307927

- Difficulty date: November 2, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 48,142 hours, 32,900 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1095
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A CRACK EMANATING FROM FASTENER HOLE AT BS 1095, 8 INCHES ABOVE THE LT PYLON. PERFORMED HFEC IAW AMM NDT SPM 06-10-01.001.   REPAIRED THE SKIN IAW PRI 562854-14, REV 0, REV 1, AND REV 2, AND ER/A 562854-14, REV ORIGINAL.
